MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, MEDIUM, 30°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, MEDIUM, 30°
Model Number WA22306D
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the resection electrode exhibited the distal end of the product was bent.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: this event was caused by a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, MEDIUM, 30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key25075900
Report Number3007960282-2026-00095
Device Sequence Number18748386
Product Code FAS
UDI-Device Identifier14042761051689
UDI-Public14042761051689
Combination Product (Y/N)N
PMA/510(K) Number
K100275 / K
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA22306D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown